# SDR HEEA0014616

- Difficulty date: June 5, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N21498
- Make and model: Bell 412
- Aircraft serial: 36003
- System (JASC): 3423 · Magnetic Compass
- Part: Compass
- Part number: CB2100T6D
- Condition: Inaccurate
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

READINGS ARE OFF 20 DEGREES OFF.   ADJUSTMENTS DO NOT HELP.
